# SDR USAA041062

- Difficulty date: December 13, 2004
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 5200 · Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Part time: 70,070 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .375 INCH, LOWER FORWARD CORNER OF AFT CARGO DOOR, 2ND HOLE FROM LEFT.  INSTALLED DOUBLER IAW EA 96069.  (M)
